The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.20 NO.1 / 1980 )
home A two-dimensional neumann expansion for the $H$-function of two variables
Pages 93-103
S.P.Goyal, R.K.Agrawal,
home On newton's method in completr fields
Pages 91-92
Vichian Laohakosol,
home A fixed point theorem in metrically convex metric spaces
Pages 87-90
J.Achari, J.J. Rivera,
home Some integrals associated with the $H$-function of several complex variables
Pages 83-86
V.B.L. Chaurasia,
home On the fractional partial derivative and it's application
Pages 77-82
Shigeyoshi Owa,
home Note on anti-holomorphic submanifolds of real codimension of a complex projective space
Pages 59-76
Jin Suk Pak,
home $(\phi,\xi,\eta)$-connections in almost paracontact manifold
Pages 53-58
Sharief Deshmukh, Ghaffar Farzadi,
home On finsler space of recurrent curvature tensors
Pages 37-45
S.C. Rastogi,
home Cech closure spaces
Pages 11-30
David N. Roth, John W. Carlson,
home On fixed point theorems in compact metric spaces
Pages 33-35
Cheh-Chih Yeh,
home An analytic sufficiency condition for goldbach's conjecture with minimal redundancy
Pages 1-9
C.J. Mozzochi,
home Multiple generalized prolate spheroidal wave transform and its application
Pages 121-127
S.D.Sharma,
home Generic submanifolds with semidefinite second fundamental form of a complex projective space
Pages 47-51
Kentaro Yano, Masahiro Kon,
home Some expansion formulae for fox's $H$-function
Pages 117-119
R.F.A. Abiodun,
home A remark on incomparable morphisms of rings
Pages 135-139
Chul Kon Bae,
home Transformations of certain double series
Pages 111-115
B.L. Sharma,
home Some fixed point theorems for densifying mappings
Pages 105-110
M.S. Khan, S.P. Singh,
home Integrals involving legendre and $G$-functions
Pages 129-134
B.L. Sharma,
home Subsets with no cluster points
Pages 31-32
Y.L.Lee,